# SDR F3LA2018052200344

- Difficulty date: May 20, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N223FR
- Make and model: Airbus A320-214
- Aircraft serial: 2695
- Aircraft time: 40,072 hours, 26,483 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT CRUISE, THE FA REPORTED A DIRTY SOCK ODOR IN THE AFT GALLEY,  CREW DECLARED AN EMERGENCY AND DONNED OYGEN MASKS AND SMOKE GOGGLES. DIVERTED.   AT 12000 FT FLIGHT ATTENDANT REPORTED A CIGARETTE SMOKE ODOR.   PERFORMED A 15 MINUTE IDLE RUN OR BOTH ENGINES IAW AMM 71-00-00-710-006.  NO SIGNS OF OIL OR SMOKE COMING OUT OF THE FWD SUMP DRAINS DURING ENGINE OPERATION AND NO ODOR OF SMOKE IN THE CABIN IAW AMM 71-00-00-790-002B.  NO FUEL OR HYDRAULIC OIL LEAKAGE.  PERFORMED GVI OF THE NR 1 & 2 ENGINES, AND BOTH PACKS WITH NO EVEIDENCE OF OIL OR HYD LEAK OR INGESTION.  INSPECTED AFT GALLEY LAVATORY AREAS FOR DIRTY SOCK ODOR. NONE NOTED IAW TSM 05-50-00-810-831-A.
